| || |
ZOLOFT AND XANAX
ZOLOFT AND XANAX
I am hoping someone can give me some advice here. I have been on xanax off and on for about 19 years for short periods of time. (only when outside stressors are unbearable)I have now been on it for 18 months due to the passing of my Mom, I crack a 0.25 tablet in half and take half in the morning and half at night. I also suffer from panic and depression. My Doctor started me on Zoloft on last Thursday. I started at half of a .25 mg of Zoloft for two days then went up per Doctors orders to 25mg and am feeling a little better already but have bouts of feeling as if I might get sick to my stomach. I am also still taking the xanax as well, in addition to the Zoloft. My doctor said to wait until I start the 50mg of Zoloft prior to starting to wean off the xanax. My questions are is it dangerous that I am taking these two medications? Could this be the cause of my stomach feeling so queasy? I am feeling very tired in the evenings ..I do okay during the day after the xanax....but then I take the Zoloft with Dinner and then the other half of xanax in the evening prior to bed time. I also have been waking up at 2 or 3 each morning and immediately go into a panic attack, but I am able to ride it out and it settles down in a few minutes. Is this normal when just starting out on this medicine? I am very worried about the weaning off of the xanax since I have been on it so long of a period of time, but I know it is a low dose and maybe will not be so hard to do, but was just wondering does anyone know of a safe way to do this, I much rather be on one or the other not both. Any suggestions or help would be very much appreciated. Thanks.
I started taking Zoloft about a month ago and went through a period of panic attacks, jitters and racing heart. I also take Xanax and took a bit more during this time. These all seem to be side effects of the Zoloft, as is your upset stomach (which, amazingly I did not have). I've done a lot of reading about all these symptoms with Zoloft.
Try to hang in there with it and hopefully the side effects will disappear as your body gets used to the medication. Mine are almost gone after 5 weeks, and I feel loads better mentally. Still taking the Xanax, ususally just in the evening.
Best of luck to you!
I have been on xanax going on 7rs now. Last week my doctor said it's time to wean me off of it. I'am on 2mg I tooked up to 4 to 6mg a day.I'am trying to cut back. Does anyone know a easy way to do this?
I know a lot of it is just mind control but any helpfull hints will be welcome or what to expect when you do cut back. All my doctor said is you will feel bad for a while but, should do well.
Doctors and physician assistants can make weaning off Xanax seem like not much of a problem----BUT IT IS----especially when you have been on it awhile. Stepping down SLOWLY in dosage is the safest way, and it may mean several times of restarting at the previous dose before you get completely off it. Your doctor is correct in saying you will feel bad---I'm not sure he has told you just how bad it can get. If this isn't done with good supervision, the patient can experience dangerous seizures. BUT, it is possible to get through it, and once on the other side, one develops a whole new attitude about what they will and will not swallow. Merck publishes a good reference on what to expect in coming off any addiction.